# SDR DALA2017062104866

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 44,006 hours, 18,504 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM.  CLEANED OUT DEBRIS. OPS CHECKED NORMAL.
